On K3 double planes covering Enriques surfaces

Chris Peters (Corresponding author), Hans Sterk

Research output: Contribution to journalArticleAcademicpeer-review

43 Downloads (Pure)

Abstract

The moduli space of nodal Enriques surfaces is irreducible of dimension 9. A nodal Enriques surface is shown to be the quotient of a double cover of the plane by a lift of the Cremona involution. We also show that this gives a straightforward proof of the known description of the automorphism group for the generic such surface.

Original languageEnglish
Pages (from-to)1599-1628
Number of pages30
JournalMathematische Annalen
Volume376
Issue number3-4
Early online date2020
DOIs
Publication statusPublished - 1 Apr 2020

Keywords

  • 14J28
  • 32J15
  • 32J25

Fingerprint Dive into the research topics of 'On K3 double planes covering Enriques surfaces'. Together they form a unique fingerprint.

Cite this